| Texto completo | |
| Autor(es): |
do Espirito Santo, A. A.
;
Dreibelbis, D.
;
Ribeiro, M. F.
;
Araujo dos Santos, R. N.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 22, p. 25-pg., 2020-01-01. |
| Resumo | |
In this article we review the classical results about the existence of fibered structures for real and complex singularities in the local setting, commonly known in the literature as Milnor's fibration structures. After reviewing the classical studies, we describe some generalizations in two main directions, namely, the existence of open book structures on semi-algebraic manifolds, and the existence of the Milnor fibration in a stratified sense. (AU) | |
| Processo FAPESP: | 17/20455-3 - Singularidades de aplicações semi-algébricas |
| Beneficiário: | Raimundo Nonato Araújo dos Santos |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/21181-0 - Novas fronteiras na Teoria de Singularidades |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |